Error Bound for Conic Inequality in Hilbert Spaces
Jiangxing Zhu,
Qinghai He and
Jinchuan Lin
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We consider error bound issue for conic inequalities in Hilbert spaces. In terms of proximal subdifferentials of vector-valued functions, we provide sufficient conditions for the existence of a local error bound for a conic inequality. In the Hilbert space case, our result improves and extends some existing results on local error bounds.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/785213.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/785213.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:785213
DOI: 10.1155/2014/785213
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().